Alert archive / California / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 72, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 3, 2011, 9:59 PM PDT for San Bernardino County, California; Mohave County, Arizona. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 9:59 PM PDT (04:59 UTC)
- Expired
- Jul 3, 2011, 10:45 PM PDT
- In force
- 46 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
Counties Mohave County, AZ, San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 129 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 5:24 PM PDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 5.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5387 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
712 WUUS55 KVEF 040459 SVRVEF AZC015-CAC071-040545- /O.NEW.KVEF.SV.W.0072.110704T0459Z-110704T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 959 PM MST SUN JUL 3 2011 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA... EXTREME EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA... * UNTIL 1045 PM MST/1045 PM PDT/. * AT 948 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF DESERT HILLS...OR 10 MILES EAST OF TOPOCK. THIS STORM WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE...DESERT HILLS...TOPOCK AND HAVASU FALLS RV RESORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS. && LAT...LON 3459 11418 3450 11443 3470 11451 3483 11430 TIME...MOT...LOC 0458Z 330DEG 2KT 3466 11430 $$ JENSEN
2 follow-up statements
321 WWUS55 KVEF 040528 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 1028 PM MST SUN JUL 3 2011 AZC015-CAC071-040545- /O.CON.KVEF.SV.W.0072.000000T0000Z-110704T0545Z/ MOHAVE AZ-SAN BERNARDINO CA- 1028 PM MST SUN JUL 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MST/1045 PM PDT/ FOR EXTREME EAST CENTRAL SAN BERNARDINO AND SOUTHWESTERN MOHAVE COUNTIES... AT 1019 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF DESERT HILLS...OR 11 MILES SOUTHEAST OF TOPOCK. THIS STORM WAS NEARLY STATIONARY. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAVASU FALLS RV RESORT...DESERT HILLS...AND TOPOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS. && LAT...LON 3459 11418 3450 11443 3470 11451 3483 11430 TIME...MOT...LOC 0527Z 330DEG 2KT 3465 11429 $$ JENSEN
989 WWUS55 KVEF 040539 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 1039 PM MST SUN JUL 3 2011 AZC015-CAC071-040548- /O.EXP.KVEF.SV.W.0072.000000T0000Z-110704T0545Z/ MOHAVE AZ-SAN BERNARDINO CA- 1039 PM MST SUN JUL 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL SAN BERNARDINO AND SOUTHWESTERN MOHAVE COUNTIES WILL EXPIRE AT 1045 PM MST/1045 PM PDT/... THUNDERSTORMS WILL CONTINUE IN THE AREA THROUGH THE REST OF THE EVENING WITH GUSTY WINDS POSSIBLE. HOWEVER DAMAGING WINDS TO OVER 60 MPH ARE NOT EXPECTED AT THIS TIME. LAT...LON 3459 11418 3450 11443 3470 11451 3483 11430 TIME...MOT...LOC 0538Z 330DEG 2KT 3464 11429 $$ JENSEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 9:00 PM PDT, 59 minutes earlier.
Area forecast discussion, Jul 3, 9:00 PM PDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 900 PM PDT SUN JUL 3 2011 .SYNOPSIS...MONSOON MOISTURE WILL KEEP CHANCES FOR THUNDERSTORMS OVER MUCH OF THE MOJAVE DESERT AND SOUTHERN GREAT BASIN THROUGH THE WEEK...WITH THE BEST CHANCES OVER MOHAVE COUNTY IN THE AFTERNOONS AND EVENINGS. TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE NORMAL. HUMIDITY WILL MAKE IT FEEL QUITE UNCOMFORTABLE... ESPECIALLY IN THE LOWER DESERTS. && .UPDATE...NEEDLESS TO SAY A VERY ACTIVE EARLY EVENING...HOWEVER THUNDERSTORMS HAVE BEGUN TO WIND DOWN ACROSS CLARK COUNTY. ALTHOUGH A LINE STILL EXISTS FROM JUST EAST OF LAS VEGAS SOUTHEAST TO NEAR NIPTON CALIFORNIA AS OF THIS WRITING AND IS SLOWLY MOVING TO THE EAST. ANOTHER VERY ACTIVE AREA IS OVER EXTREME SOUTHERN MOHAVE COUNTY WHICH IS SLOWLY MOVING NORTHWEST. CONCERN STILL EXIST FOR THE NEXT FEW HOURS THAT THUNDERSTORMS WILL PRODUCE GUSTY WINDS AND HEAVY RAINFALL AND ATTENTION IS FOCUSING ON THIS. QUICK LOOK INDICATES THAT THE SHORT TERM GRIDS LOOK GOOD AND DO NOT PLAN ANY UPDATES THIS EVENING ON THE GRIDS/ZONES. && .AVIATION...FOR MCCARRAN...THERE IS STILL A CHANCE FOR THUNDERSTORMS IN THE LAS VEGAS VALLEY THROUGH AT LEAST 07Z. ANY STORMS THAT FORM TO THE SOUTH OF KLAS WILL BEAR WATCHING. MONDAY MORNING WILL START OUT WITH WITH FEW TO SCATTERED CLOUDS AND LIGHT SOUTH WINDS. AFTERNOON THUNDERSTORMS WILL FORM AGAIN MONDAY AFTERNOON AND EVENING. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...THUNDERSTORMS WILL CONTINUE IN WESTERN ARIZONA... SOUTHERN NEVADA AND SOUTHEAST CALIFORNIA THROUGH ABOUT 07Z. WITH MONSOON MOISTURE IN PLACE AND AN UNSTABLE AIRMASS...THUNDERSTORMS WILL AGAIN FORM IN THE EARLY AFTERNOON AND CONTINUE INTO THE LATE EVENING MONDAY. THE GREATEST CONCENTRATION WILL BE IN MOHAVE COUNTY...SOUTHERN CLARK...AND SOUTHEAST SAN BERNARDINO COUNTY. THIS PATTERN OF AFTERNOON AND EVENING THUNDERSTORMS WILL PERSIST FOR THE NEXT FEW DAYS. && .PREV UPDATE... 740 PM PDT SUNDAY JUL3 2011 .UPDATE...SEVERE THUNDERSTORM WATCH 591 CONTINUES THOROUGH MIDNIGHT PDT FOR SAN BERNARDINO COUNTY. GIVEN THIS I WENT INTO THE GRIDS AND DID A QUICK UPDATE TO EXPAND POPS WESTWARD THIS EVENING INTO SAN BERNARDINO COUNTY. I ALSO INCREASED THEM ACROSS CLARK AND MOHAVE COUNTIES WHERE CONVECTION HAS ALREADY DEVELOPED FOR THE EVENING HOURS. THE MAIN THREAT IN AND NEAR STORMS WILL BE GUSTY WINDS THIS EVENING WITH OUTFLOW BOUNDARIES BRINGING HIGH WINDS WELL IN ADVANCE IN THE PARENT THUNDERSTORM. GUSTS OF 30 TO 50 MPH WILL BE POSSIBLE WITH MOST ACTIVITY...HOWEVER THE STRONGEST GUSTS WILL EASILY EXCEED 60 MPH. THE ATMOSPHERE HAS MOISTENED UP CONSIDERABLY WITH THE 00Z VEF SOUNDING SHOWING A PWAT OF 0.70 INCH. PWATS AMOUNTS ARE EVEN HIGHER SOUTH AND EAST OF LAS VEGAS. THUS WHILE HEAVY DOWNPOURS AND LOCALIZED FLASH FLOODING WILL REMAIN A CONCERN THIS WILL MAINLY BE FROM LAS VEGAS SOUTH AND EAST. WE WOULD LIKE TO REMIND THOSE OUT THIS EVENING WITH PLANS TO MONITOR THE WEATHER AROUND YOU BE KEEPING AN EYE ON THE SKY...OR CHECKING THE LATEST FORECAST. LIGHTNING WILL BE A THREAT THIS EVENING AS WELL. NO OTHER CHANGES WILL BE MADE AT THIS TIME. && .PREV DISCUSSION... /ISSUED 304 PM PDT SUN JUL 3 2011/ .SHORT TERM...MONSOON SEASON WENT FROM ZERO TO FULL SWING IN 24 HOURS. SATELLITE SHOWED TWO DISTINCT AREAS OF CLOUDINESS. THE FIRST WAS A LARGE ARC OF MID LEVEL CLOUDS WITH ASSOCIATED VIRGA AND SPRINKLES...NEARLY BISECTING THE CWA FROM SOUTHWEST TO NORTHEAST. YESTERDAY...DRY THUNDERSTORMS WERE A CONCERN FOR LAST NIGHT AND TODAY...BUT THIS BATCH OF CLOUDS AND VIRGA WAS WHAT ACTUALLY HAPPENED. ONLY SAW ONE LIGHTNING STRIKE IN SAN BERNARDINO COUNTY THIS MORNING. THE SECOND AREA OF CLOUDINESS WAS OVER MOHAVE COUNTY...WHERE THUNDERSTORMS HAD IGNITED OVER AND WEST OF THE MOGOLLON RIM. SOUTHEASTERLY STEERING FLOW SHOULD PUSH MULTIPLE WAVES OF STORMS INTO MOHAVE COUNTY THROUGH THE EVENING. ANOTHER CONCERN IS THE LOWER DESERTS OF ARIZONA...WHERE THE STORM PREDICTION CENTER WAS CONSIDERING A SEVERE THUNDERSTORM WATCH. IF THIS AREA FIRES UP...THE STEERING FLOW SHOULD DIRECT SOME OF THESE STORMS TOWARD OUR SOUTHEASTERN CWA TONIGHT AS WELL. NOT SURE WHETHER THE STORMS WOULD SURVIVE THE JOURNEY WITHOUT SOLAR HEATING...OR IF THEY WOULD JUST BRING ANOTHER INFLUX OF MOISTURE...WIND AND/OR DUST SIMILAR TO WHAT CAME OUT OF THE THUNDERSTORM COMPLEX OVER NORTHERN SONORA LAST NIGHT. ANYWAY...GIVEN HOW MUCH THE AIRMASS HAS ALREADY MOISTENED AND WITH THE PROSPECT OF MORE...DISCARDED DRY THUNDERSTORMS ENTIRELY AND INCREASED FORECAST PRECIP AMOUNTS A LITTLE. WITH THE MOISTURE AND PLENTY OF HEAT IN PLACE...THUNDERSTORM FORECASTING BECOMES A DAY TO DAY EXERCISE IN DIAGNOSING SMALL SCALE FEATURES WHICH THE MODELS FREQUENTLY MISS. THE MOST LIKELY TRIGGER TOMORROW SHOULD BE INTERACTION OF OUTFLOW BOUNDARIES FROM STORMS TODAY /AND PERHAPS TONIGHT AS WELL/ OVER ARIZONA. THESE INTERACTIONS ARE MOST LIKELY TO OCCUR IN THE SOUTHEAST CWA...SO CARRIED HIGHER POPS THERE. TEMPERATURES WILL PROBABLY COME DOWN A DEGREE OR THREE OVERALL DUE TO INCREASED MOISTURE AND CLOUD COVER...BUT POINT TEMPS WILL BE HIGHLY DEPENDENT ON THE LOCATION AND TIMING OF THUNDERSTORMS. .LONG TERM...TUESDAY THROUGH SUNDAY...SHORT TERM CONCERNS LIMITED THE TIME SPENT ON LONG TERM FORECAST PREPARATIONS. DID NOT CHANGE MUCH IN THE LONG TERM FORECAST AS THE MODELS AND FORECASTER THINKING HAVE NOT CHANGED. THE MONSOON MOISTURE SURGE OF TODAY WILL BE THE CAUSE OF MUCH OF THE EXTENDED PERIODS WEATHER. THE RIDGE AXIS AND CENTER WILL STAY ORIENTATED SUCH THAT MORE MOISTURE WILL BE ADVECTED INTO THE AREA ON TOP OF WHAT IS ALREADY IN PLACE. THIS SHOULD BE A TYPICAL PATTERN OF MAXIMUM CONVECTION ACTIVITY IN THE AFTERNOON AND EVENINGS. THE GREATEST MOISTURE VALUES WILL BE IN THE EASTERN 1/3 OF THE CWA... MOHAVE COUNTY AND UP THE COLORADO RIVER VALLEY INTO CLARK AND LINCOLN COUNTIES. THE MOISTURE DOES GET PUSHED INTO ALL AREAS OF THE CWA THOUGH. MAIN THREAT FROM THESE STORMS WILL BE FLOODING IF THEY ARE SLOW MOVERS. SOME CHANGE IS IN SIGHT AT THE END OF THE WEEK WHERE MODELS DO EXPECT TROUGHING TO APPROACH AND BRING IN A DRIER FLOW. POP VALUES DO GET LOWERED FROM FRIDAY ONWARDS FROM THE NORTHWEST TO SOUTHEAST. RELUCTANT TO TAKE POPS WAY DOWN OR OUT ALTOGETHER AS MODELS ARE WAY TOO QUICK IN MOVING MOISTURE OUT. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && UPDATE...JENSEN/JACQUES PREV UPDATE...STACHELSKI PREVIOUS...MORGAN/JACQUES HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 3, 5:00 AM PDT, 16 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 500 AM PDT SUN JUL 3 2011 AZZ001>003-036-CAZ519>527-NVZ014>022-040700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 500 AM PDT SUN JUL 3 2011 /500 AM MST SUN JUL 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT MOISTURE INCREASING FROM THE SOUTH WILL LEAD TO A CHANCE OF THUNDERSTORMS ACROSS EASTERN SAN BERNARDINO AND SOUTHERN MOHAVE COUNTY TODAY...WHILE THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS SOUTHERN NEVADA. A WEDGE OF DRY AIR NEAR THE SURFACE ACROSS NORTHERN CLARK AND LINCOLN COUNTIES WILL LEAD TO STORMS WITH LITTLE RAINFALL AND THE POTENTIAL OF DRY LIGHTNING. TEMPERATURES WILL REMAIN ABOVE NORMAL AND THE INCREASE IN MOISTURE WILL NOT MAKE IT FEEL ANY MORE COMFORTABLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MOISTURE WILL REMAIN ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT THROUGH THE UPCOMING WEEK LEADING TO MAINLY AFTERNOON AND EVENING THUNDERSTORMS. LOCALIZED FLASH FLOODING IS A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 3, 5:32 PM PDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 532 PM PDT SUN JUL 3 2011 CAZ524>527-041245- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- THE UPPER COLORADO RIVER VALLEY OF EASTERN SAN BERNARDINO COUNTY- 532 PM PDT SUN JUL 3 2011 A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SAN BERNARDINO COUNTY CALIFORNIA. THIS WATCH HAS BEEN ISSUED DUE TO THE HIGH PROBABILITY OF WINDS GREATER THAN 58 MPH ASSOCIATED WITH THUNDERSTORMS EXPECTED THIS EVENING UNTIL MIDNIGHT PDT. THE THREAT OF SEVERE WEATHER IS HIGH FOR THE SOUTHERN ONE QUARTER OF SAN BERNARDINO COUNTY...MAINLY ALONG U.S. HIGHWAY 62.
Local storm report, Jul 3, 7:28 PM PDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
728 PM PDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 5 WSW GREEN VALLEY 36.03N 115.17W
07/03/2011 CLARK NV FIRE DEPT/RESCUE
LAS VEGAS FIRE DEPARTMENT COMMUNICATIONS CENTER REPORTED
SEVERAL MOBILE HOMES WERE BLOWN OVER.
0647 PM FLASH FLOOD 4 SW EAST LAS VEGAS 36.06N 115.10W
07/03/2011 CLARK NV FIRE DEPT/RESCUE
LAS VEGAS FIRE DEPARTMENT COMMUNICATIONS CENTER RELAYED A
REPORT OF SEVERAL SWIFTWATER RESCUES IN THE AREA OF WARM
SPRINGS AND PECOS.
0650 PM TSTM WND DMG 6 WSW GREEN VALLEY 36.03N 115.17W
07/03/2011 CLARK NV PUBLIC
PUBLIC REPORT OF SEVERAL SMALL TREES DOWN AT LAS VEGAS
BOULEVARD AND PEBBLE ROAD IN SOUTH LAS VEGAS. WIND GUSTS
OF 45 MPH WERE ALSO ESTIMATED.
0700 PM HEAVY RAIN 4 SSW GREEN VALLEY 36.00N 115.11W
07/03/2011 M0.73 INCH CLARK NV TRAINED SPOTTER
A SPOTTER MEASURED 0.73 INCH OF RAIN IN AN HOUR IN
HENDERSON.
0705 PM FLASH FLOOD 5 WSW EAST LAS VEGAS 36.06N 115.12W
07/03/2011 CLARK NV TRAINED SPOTTER
A SPOTTER REPORTED SIGNIFICANT FLOODING AT EASTERN AND
WARM SPRINGS WITH ESTIMATES OF AT LEAST 3 FEET OF WATER
ON THE ROADS AND SEVERAL CARS ABANDONED.
0712 PM TSTM WND GST 1 NNW EAST LAS VEGAS 36.11N 115.05W
07/03/2011 M51.00 MPH CLARK NV TRAINED SPOTTER
A SPOTTER MEASURED A 51 MPH THUNDERSTORM GUST IN EAST LAS
VEGAS.
0720 PM TSTM WND GST NORTH LAS VEGAS AP 36.21N 115.20W
07/03/2011 M59.00 MPH CLARK NV ASOS
NORTH LAS VEGAS AIRPORT MEASURED A 59 MPH THUNDERSTORM
WIND GUST.
&&
STACHELSKILocal storm report, Jul 3, 8:50 PM PDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
850 PM PDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM TSTM WND DMG CALLVILLE BAY 36.13N 114.73W
07/03/2011 CLARK NV PARK/FOREST SRVC
THREE DOCKS WERE CAPSIZED OR SEPERATED AT THE CALLVILLE
BAY MARINA BY THUNDERSTORM WINDS.
0720 PM TSTM WND DMG 5 ESE DOWNTOWN LAS VEGA 36.16N 115.06W
07/03/2011 CLARK NV TRAINED SPOTTER
A SPOTTER REPORTED ONE POWER POLE DOWN AND ONE BENT BY
THUNDERSTORM WINDS NEAR CHARLESTON AND NELLIS. THE TIME
OF THIS EVENT WAS ESTIMATED BY RADAR.
&&
STACHELSKILocal storm report, Jul 3, 9:05 PM PDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
905 PM PDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD 4 S DOWNTOWN LAS VEGAS 36.11N 115.15W
07/03/2011 CLARK NV FIRE DEPT/RESCUE
*** 1 INJ *** LAS VEGAS AREA BROADCAST MEDIA REPORTED ONE
MAN WAS RESCUED BY THE CLARK COUNTY FIRE DEPARTMENT AT
FLAMINGO AND SWENSON FROM A PERSON TRAPPED IN A FLOODED
WASH. THE MAN SUFFERED MINOR INJURIES.
&&
STACHELSKIThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 10:18 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 42 min |
| Jul 4, 12:43 AM PDT | Flash Flood Warning | VEF | San Bernardino | 62 min |
| Jul 4, 4:18 AM PDT | Areal Flood Advisory | VEF | San Bernardino | 3 hr |
| Jul 4, 9:37 AM PDT | Flash Flood Watch | VEF | San Bernardino | 11 hr |
| Jul 3, 5:43 PM PDT | Flash Flood Warning | VEF | Mohave | 45 min |
| Jul 3, 7:06 PM PDT | Severe Thunderstorm Warning | VEF | Mohave | 54 min |
| Jul 3, 9:40 PM PDT | Flash Flood Warning | VEF | Mohave | 80 min |
| Jul 3, 9:46 PM PDT | Areal Flood Advisory | VEF | 119 min |
Nearby
Severe Thunderstorm Warnings in California, 2011Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.